I just got a non-surgical nose job with Radiesse, and now, the mild bags under my eyes turned into huge bags. Can this be fixed? I hate the nose job and the bags, and I wish I never had it.
Worse Eye Bags After Non-surgical Nose Job
Doctor Answers (4)
Non-Surgical Nose Job Resulting in Larger "Eye Bags"
Sorry to hear about your unsatisfactory experience with the non-surgical nose job.
It will take some time for the Radiesse to absorb and go away. Hopefully the exacerbation of your lower eye lid bags is very temporary and the result of edema or swelling from the recent injections. Sleep with your head elevated above your heart. Bromelene (pineapple extract) or fresh pineapple have helped decrease swelling in many patients.
Your concerns can better be addressed after examination of your nose and eyes. During the time you are waiting for the Radiesse to disappear you can interview rhinoplasty specialists who may be able to help you in the future with both your nose and eye lids.
I wish that your "wishing" could reverse the process, but unfortunately it will take some time.
Good luck and be well.
Baggy eyes after injection Rhinoplasty.
Tissue fillers in the nose cause such little reaction its difficult to explain your observations. We can only hope your eyes will return to their previous appearance with time.I wouldn't suggest any intervention until all the tissue filler has thought to be reabsorbed.
Swelling can occur after facial procedures
Swelling in the area around the eyes can occur after procedures to the nose. In many cases with time this swelling will resolve. In fairer skinned individuals you may also get some darken or change in pigmentation around the eyes, sometimes this may persist for a long time.
Web reference: http://purefacialaesthetics.com
You might also like...
Luckily, most of the Radiesse gets reabsorbed over time
We are not big advocates of non surgical rhinoplasty, but I'm hard pressed to find a reason why Radiesse in the nose would have caused swelling under the eyes. Some fillers like Restylane and Juvederm act by drawing water into the area and so if one of those fillers were used we could guess that this may be the cause.
Either way, most of the increase in the bags under the eyes is likely swelling- any chance you had any filler placed under the eyes?
Since it sounds like you just had the procedure done, ice to help decrease swelling may help. And definitely talk to your doctor to see what they think.
Hopefully, you can find some comfort in knowing that most of the Radiesse will resorb with time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.